Aa
Aa
A
A
A
Close
786158 tn?1236397775

pvc's/palitations

hi,
      I am a 31 yo female who is having frequent palpitaions/pvc's I hae had my electrolytes checked(low iron level) my thyroid is good, my stress test was negative. I work on a cardiac floor as a nurse and placed my self on a monitor and had pvc's on the monitor. These pvc's are very scary and increases my anxiety like crazy!!! I know everyone keeps saying that they are not a problem but i have seen people go into v-tach/runs of v-tach ect... I have a long family history of heart disease and have high blod pressure (taking avapro) and gerd(taking protonix) I have noticed a frequency in the pvc's since i started the avapro and protonix. Do i need to do any further testing? Do you think that these pvc's are increasing do to the meds? Thanks so much!
3 Responses
Avatar universal
Hi,

Have you a hiatal hernia or do you suffer from frequent hearburn?  Read the posts regarding the connection between GI problems and PVC's.

I am 55 and have had them off and on for years.  You are right, they are very anxiety producing.  Looks like  you have a high stress job, and after years of coping with irregular beats I can tell you that stress is a big factor.  So is the wrong food choices if you suffer from reflux or have a hiatal hernia.

Start reading up on the relationship between GI issues like hiatal hernias and Acid Reflux and PVC'S and PAC's.  I am convinced that there is a definite relationship.  Most doctors don't get the connection.  The Vagal nerve isn't called "The wandering nerve" for nothing.  It has branches throughout the autonomic nervous system and everthing in the human body is connected.  Ever wonder why acu-puncture works for many people, or if you scratch the right spot on a dogs side his hind leg thumps??  Every action has a reaction and when there is pressure on a nerve the muscles will respond.  

Remember you are not alone.  You are in a unique position to petition other members of the healthcare profession to find a cure.  A cure will not be found if Doctors do not take this seriously.

Marya Taylor
Avatar universal
Forgot to tell you that I have HBP and take Diovan HCT.  I did not do well on beta-blockers, more PVC's/PAC's.....and had alot of heartburn with beta' blockers.

Also, you mentioned that your iron level was low.  Make sure you get this back to normal.  My friend had severe anemia and as a result palpitations.  Also, there is data out there to suggest that monthly hormonal fluctuations can increase irregular heartbeats.

Marya T.
786158 tn?1236397775
YES I DO HAVE ALOT OF GERD/ACID REFLUX/SLOW EMPTY OF THE STOMACH. IT SEEMS LIKE THE PVC'S STARTED TO INCREASE WHEN I STARTED TAKING THE PROTONIX AND AVAPRO. I CAN SEE HOW THESE TWO CAN BE CONNECTED. THERE ARE NOT MANY DOCTORS OUT THERE THAT ARE CONCERNED ABOUT PVC'S. SOMEONE CAN TELL ME UNTIL THEY ARE BLUE IN THE FACE THAT THE PVC'S ARE HARMLESS BUT I STILL WORRY LIKE CRAZY!!!!
Have an Answer?

You are reading content posted in the Heart Rhythm Community

Top Arrhythmias Answerers
1807132 tn?1318743597
Chicago, IL
1423357 tn?1511085442
Central, MA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.